# SDR TWAA0101013

- Difficulty date: January 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stop
- Condition: Corroded
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE AFT CABIN BULKHEAD, THE DOOR EXTRUSION STOP HAD HEAVY CORROSION, BOTTOM LT SIDE OF DOOR AS VIEWED LOOKING FROM AFT.  REPLACED DOOR STOP PER SPM 6-70-01 WITH NEW PART.
